# SDR SWAA2024010325978

- Difficulty date: November 29, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 56,881 hours, 31,308 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER COMPARTMENT FLOOR FRAME HAS CORROSION AT FASTENER; BS 986.5; RBL 44; WL 208<[01] ACCOMPLISHED CORROSION REPAIR PER SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 4;[02] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 1 AND MEASUREMENT TABLE.
